Economics at your fingertips  

An approximate solution based on Jacobi polynomials for time-fractional convection–diffusion equation

M. Behroozifar and A. Sazmand

Applied Mathematics and Computation, 2017, vol. 296, issue C, 1-17

Abstract: In this article, we present a numerical method to numerically solve a time-fractional convection–diffusion equation. Our method is based on the operational matrices of shifted Jacobi polynomials. At first, problem is converted to a homogeneous problem by interpolation and afterward an integro-differential equation is yielded. Then we approximate the known and unknown functions with the help of shifted Jacobi functions. A system of nonlinear algebraic equations is obtained. Finally, the unknown coefficients are determined by MathematicaTM. We implemented the proposed method for several examples that they indicate the high accuracy method. It should be noted that this method is generalizable to some appropriate problems.

Keywords: Time-fractional convection–diffusion equation; Caputo fractional derivative; Jacobi polynomials (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-08-10
Handle: RePEc:eee:apmaco:v:296:y:2017:i:c:p:1-17